# SDR SWAA2015082543195

- Difficulty date: August 23, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 39,505 hours, 23,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT LIGHT COVER LOOSE.  SECURED COVER IAW SIP.
